Lack of compactness in conformal metrics with L d/2 curvature

S. Y.A. Chang, M. Gursky, T. Wolff

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Two examples are given of a sequence on a compact d-dimensional manifold (d ≥ 3) in a fixed conformal class satisfying a uniform L (d/2) bound on curvature and a bound on volume which are not compact in a C 0 topology. This shows that the curvature assumption of recent compactness results for conformal metrics is sharp.

Original languageEnglish (US)
Pages (from-to)143-153
Number of pages11
JournalThe Journal of Geometric Analysis
Issue number2
StatePublished - Jun 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Conformal geometry
  • Math Subject Classification: 53A30, 53C21
  • compactness results


Dive into the research topics of 'Lack of compactness in conformal metrics with L d/2 curvature'. Together they form a unique fingerprint.

Cite this